Alert archive / Oregon / Gale Watches in 2008
Gale Watch 21, NWS Medford, OR
NWS Medford, OR issued this gale watch at Sep 1, 2008, 2:05 PM PDT. It took effect at Sep 3, 2008, 2:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 1, 2008, 2:05 PM PDT (21:05 UTC)
- In effect from
- Sep 3, 2008, 2:00 PM PDT
- Expired
- Sep 2, 2008, 2:22 PM PDT
- In force
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS76 KMFR 012105 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 205 PM PDT MON SEP 1 2008 PZZ356-376-021100- /O.CON.KMFR.SI.Y.0085.000000T0000Z-080904T0000Z/ /O.CON.KMFR.SW.Y.0075.000000T0000Z-080904T0000Z/ /O.NEW.KMFR.GL.A.0021.080904T0000Z-080905T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 205 PM PDT MON SEP 1 2008 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY. EXPECT COMBINED SEAS OF 7 TO 10 FEET AT 8 SECONDS AND NORTH WINDS OF 20 TO 30 KT THROUGH WEDNESDAY AFTERNOON. NORTH WINDS WILL HIGHEST DURING THE AFTERNOON AND EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. && $$
3 follow-up statements
000 WHUS76 KMFR 020953 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 253 AM PDT TUE SEP 2 2008 PZZ350-370-021800- /O.EXB.KMFR.SI.Y.0085.080902T1200Z-080903T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 253 AM PDT TUE SEP 2 2008 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. NORTH WINDS 15 TO 25 KT WILL DIMINISH TO 10 TO 20 KT TONIGHT. NORTH WINDS WILL INCREASE AGAIN WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ PZZ356-376-021800- /O.EXT.KMFR.SI.Y.0085.000000T0000Z-080903T2100Z/ /O.EXT.KMFR.SW.Y.0075.000000T0000Z-080904T1200Z/ /O.EXT.KMFR.GL.A.0021.080903T2100Z-080906T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 253 AM PDT TUE SEP 2 2008 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... ...GALE WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH FRIDAY EVENING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 2 PM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY. THE GALE WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH FRIDAY EVENING. NORTH WINDS TO 30 KT WILL PERSIST INTO WEDNESDAY AFTERNOON. GALE FORCE NORTH WINDS TO 35 KT WITH HIGHER GUSTS ARE EXPECTED FROM WEDNESDAY AFTERNOON THROUGH FRIDAY EVENING. COMBINED SEAS OF 8 TO 10 FEET ARE EXPECTED TODAY...WITH SHORT PERIOD WIND WAVES DOMINATING. COMBINED SEAS WILL BUILD TO 10 TO 12 FEET WEDNESDAY NIGHT AND PERSIST INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. && $$ STOCKTON
000 WHUS76 KMFR 021856 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1156 AM PDT TUE SEP 2 2008 PZZ356-376-030300- /O.CON.KMFR.SI.Y.0085.000000T0000Z-080903T2100Z/ /O.CON.KMFR.SW.Y.0075.000000T0000Z-080904T1200Z/ /O.CON.KMFR.GL.A.0021.080903T2100Z-080906T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 1156 AM PDT TUE SEP 2 2008 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH FRIDAY EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH FRIDAY EVENING. NORTH WINDS TO 30 KT WILL PERSIST INTO WEDNESDAY AFTERNOON. GALE FORCE NORTH WINDS TO 35 KT WITH HIGHER GUSTS ARE EXPECTED FROM WEDNESDAY AFTERNOON THROUGH FRIDAY EVENING. COMBINED SEAS OF 8 TO 10 FEET ARE EXPECTED TODAY...WITH SHORT PERIOD WIND WAVES DOMINATING. COMBINED SEAS WILL BUILD TO 10 TO 12 FEET WEDNESDAY NIGHT AND PERSIST INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. && $$ PZZ350-370-030300- /O.CON.KMFR.SI.Y.0085.000000T0000Z-080903T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 1156 AM PDT TUE SEP 2 2008 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. NORTH WINDS 15 TO 25 KT WILL DIMINISH TO 10 TO 20 KT TONIGHT. NORTH WINDS WILL INCREASE AGAIN WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ SVEN
000 WHUS76 KMFR 022122 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 222 PM PDT TUE SEP 2 2008 PZZ356-376-031030- /O.EXT.KMFR.SW.Y.0075.000000T0000Z-080903T2100Z/ /O.CON.KMFR.SI.Y.0085.000000T0000Z-080903T2100Z/ /O.UPG.KMFR.GL.A.0021.080903T2100Z-080906T0600Z/ /O.NEW.KMFR.SE.W.0035.080903T2100Z-080906T0500Z/ /O.NEW.KMFR.GL.W.0032.080903T2100Z-080906T0500Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 222 PM PDT TUE SEP 2 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 2 PM WEDNESDAY TO 10 PM PDT FRIDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM WEDNESDAY TO 10 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 10 PM PDT FRIDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 2 PM WEDNESDAY TO 10 PM PDT FRIDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 2 PM PDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. NORTH WINDS TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT WILL PERSIST INTO WEDNESDAY AFTERNOON. THEN...NORTH WINDS WILL INCREASE TO 30 TO 35 KT WITH GUSTS UP TO 45 KT WEDNESDAY AFTERNOON THROUGH FRIDAY EVENING. LIGHTER WINDS OF 25 TO 30 KT WITH GUSTS UP TO 35 KT ARE EXPECTED WITHIN 5 NM OF THE COAST. COMBINED SEAS OF 7 TO 10 FEET ARE EXPECTED TODAY...WITH SHORT PERIOD WIND WAVES DOMINATING. COMBINED SEAS WILL BUILD TO 9 TO 13 FEET WITH A DOMINANT PERIOD OF 7 TO 9 SECONDS WEDNESDAY AFTERNOON AND EVENING...AND PERSIST INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-370-031030- /O.CON.KMFR.SI.Y.0085.000000T0000Z-080903T0600Z/ /O.NEW.KMFR.SI.Y.0086.080904T0000Z-080906T1800Z/ /O.EXB.KMFR.SW.Y.0075.080904T0000Z-080906T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 222 PM PDT TUE SEP 2 2008 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. NORTH WINDS WILL INCREASE TO 20 TO 25 KT LATE THIS AFTERNOON THROUGH THIS EVENING...THEN LOWER TO 10 TO 20 KT OVERNIGHT. ON WEDNESDAY...THE THERMAL TROUGH ALONG WITH STRENGTHEN WITH WINDS INCREASING TO 20 TO 30 KT. THESE WINDS WILL PERSIST THROUGH FRIDAY EVENING. STRONGEST WINDS ARE EXPECTED THURSDAY AFTERNOON AND EVENING WITH NORTH WINDS OF 25 TO 30 KT AND OCCASIONAL GUSTS TO 35 KT. COMBINED SEAS OF 5 TO 7 FEET ARE EXPECTED TODAY...WITH SHORT PERIOD WIND WAVES OF AROUND 5 TO 6 FT DOMINATING. SEAS WILL DECREASE TO 5 FT OVERNIGHT. THEN...AS WINDS INCREASE...SEAS WILL BUILD TO 7 TO 9 FEET WEDNESDAY AFTERNOON AND EVENING...PERSISTING INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ CC
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale watch went out at Sep 1, 9:01 AM PDT, 5 hours 4 minutes earlier.
Area forecast discussion, Sep 1, 9:01 AM PDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
901 AM PDT MON SEP 1 2008
.DISCUSSION...
NO UPDATES WILL BE ISSUED AT THIS TIME AS THE EARLIER UPDATES MADE
FROM 540 AM THROUGH 638 AM PDT COVER THE FORECAST QUITE WELL.
THESE WERE TO ADD LOW CLOUDS AND FOG TO THE COOS AND DOUGLAS
COUNTY AREAS THIS MORNING. DID MAKE A SLIGHT ADJUSTMENT TO THE
SKY GRID FOR THIS MORNING FOR THE WEB PAGE...WHICH DOES NOT AFFECT
THE ZONE FORECASTS...BUT JUST REFINED THE SKY CONDITION FOR MOST
POINTS IN THE AREAS AFFECTED BY CLOUDS THIS MORNING.
FROST AND FREEZE CONDITIONS THIS MORNING ACROSS NORTHEASTERN
CALIFORNIA AND AREAS EAST OF THE CASCADES APPEAR TO HAVE VERIFIED
WELL. NIGHT SHIFT HAS PUT THE SAME HEADLINES UP FOR TONIGHT. BTL
&&
.AVIATION...A FEW LOW CLOUDS ARE HANGING ALONG THE HILLS AND
MOUNTAINS THIS MORNING...WITH BROKEN COVERAGE ACROSS PORTIONS OF
LAKE...DOUGLAS...AND COOS COUNTIES. THESE AREAS OF BROKEN CLOUDS
ARE LEADING TO IFR CONDITIONS EVEN IN THE VALLEYS OF THESE
MENTIONED COUNTIES THIS MORNING. ALL AREAS ARE EXPECTED TO BECOME
VFR BY ABOUT 11 AM PDT THIS MORNING. TONIGHT DRIER OFFSHORE FLOW
SHOULD RESULT IN LESS LOW CLOUD AND FOG COVERAGE THROUGH TUESDAY
MORNING...THOUGH COOS COUNTY AND AREAS OF DOUGLAS COUNTY FROM
ROSEBURG WEST WILL LIKELY SEE A BRIEF PERIOD OF SCATTERED IFR IN
LOW CLOUDS AND FOG TUESDAY MORNING. BTL
&&
.PREV DISCUSSION... /ISSUED 346 AM PDT MON SEP 1 2008/
SHORT TERM...AN UPPER TROUGH IS MOVING TO THE EAST THIS MORNING
AND WILL EXIT THE AREA LATER TODAY. A COLD AIR MASS IS IN PLACE
THIS MORNING WITH SOME STRATOCUMULUS CLOUDS OVER THE AREA.
SHOWERS HAVE TAPERED OFF AS THE TROUGH AS SHIFTED EASTWARD.
MORNING TEMPERATURES ARE EXPECTED TO LOWER INTO THE 20S AND 30S
OVER HIGHER TERRAIN AND EAST OF THE CASCADES. CURRENTLY SOME
SCATTERED LOW CLOUD COVER IS HELPING TO KEEP TEMPERATURES FROM
LOWERING RAPIDLY. CLOUDS ARE EXPECTED TO DECREASE LATER THIS
MORNING. DEPENDING ON HOW QUICKLY CLOUDS DECREASE...MAY SEE MORE
BELOW FREEZING LOW TEMPERATURES EAST OF THE CASCADES.
TODAY A WEAK UPPER RIDGE WILL BUILD JUST OFFSHORE. EXPECT
TEMPERATURES TO BE 5 TO 10 DEGREES WARMER THAN YESTERDAY AS SKIES
BECOME SUNNY AND THE COLD AIR ALOFT MOVES TO THE EAST.
TONIGHT...EXPECT A RETURN OF NEAR FREEZING AND FREEZING
TEMPERATURES FOR SOME VALLEY LOCATIONS...MAINLY EAST OF THE
CASCADES. CLEARING SKIES AND LIGHT WINDS COMBINED WITH SOME
CONTINUED COLD AIR IN PLACE WITH ALLOW TEMPERATURES TO FALL INTO
THE MID 20S TO MID 30S FOR MOST VALLEYS EAST OF THE CASCADES. ALSO
EARLY TUESDAY MORNING...A WEAK DISTURBANCE WILL MOVE INTO THE
PACNW TO OUR NORTH THEN MOVE TO THE SOUTHEAST...THIS WILL WEAKEN THE
RIDGE DURING THE DAY. HOWEVER...OTHER THAN SOME HIGH CLOUDS EXPECT
LITTLE EFFECT FROM THIS WEAK DISTURBANCE. TEMPERATURES WILL CONTINUE
TO WARM ON TUESDAY APPROACHING NEAR NORMAL AS HEIGHTS AND
THICKNESSES INCREASE.
THEN THE RIDGE OFFSHORE STRENGTHENS TUESDAY NIGHT INTO WEDNESDAY.
THIS IS EXPECTED TO BRING A RETURN OF NORMAL TEMPERATURES WEDNESDAY
WITH ABOVE NORMAL TEMPERATURES LIKELY LATER IN THE WEEK. ALSO A
STRENGTHENING SURFACE THERMAL TROUGH MAY BRING WARMING TO THE
BROOKINGS AREA MID WEEK...WITH WARM AFTERNOON TEMPERATURES LIKELY
AROUND THURSDAY. CC
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FREEZE WARNING FROM 2 AM TO 8 AM PDT TUESDAY FOR ORZ030.
FROST ADVISORY FROM 2 AM TO 8 AM PDT TUESDAY FOR ORZ029-ORZ031.
CA...FROST ADVISORY FROM 2 AM TO 8 AM PDT TUESDAY FOR CAZ083-CAZ084-
CAZ085.
PACIFIC COASTAL WATERS...
- SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 PM PDT WEDNESDAY FOR
PZZ356-PZZ376.
- SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT
WEDNESDAY FOR PZZ356-PZZ376.
BTL/CCHazardous weather outlook, Sep 1, 7:07 AM PDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 707 AM PDT MON SEP 1 2008 ORZ030-021400- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- 707 AM PDT MON SEP 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT NO SIGNIFICANT WEATHER HAZARDS ARE EXPECTED TODAY. A FREEZE WARNING IS IN EFFECT BEGINNING AT 2 AM PDT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FREEZE WARNING WILL CONTINUE UNTIL 7 AM PDT TUESDAY MORNING. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED. CAZ083>085-ORZ029-031-021400- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN-CENTRAL AND EASTERN LAKE COUNTY- 707 AM PDT MON SEP 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT NO SIGNIFICANT WEATHER HAZARDS ARE EXPECTED TODAY. A FROST ADVISORY IS IN EFFECT BEGINNING AT 2 AM PDT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FROST ADVISORY WILL CONTINUE UNTIL 7 AM PDT TUESDAY MORNING. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED. SPILDE
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 3:46 AM PDT | Frost Advisory | MFR | Klamath, Lake | 28 hr |
| Sep 1, 3:46 AM PDT | Freeze Warning | MFR | Klamath, Lake | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.